# SDR AU510001462

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FAINT BURNING INSULATION ODOR. INVESTIGATIONS COULD FIND NO SOURCE OF THE ODOURS.   (OTHER CAUSE: UNABLE TO FIND ANY FAULT ) (CASA 510001462)
